Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 65, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Oct 12, 2021, 3:51 AM CDT. It took effect at Oct 12, 2021, 1:00 PM CDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2021, 3:51 AM CDT (08:51 UTC)
- In effect from
- Oct 12, 2021, 1:00 PM CDT
- Expired
- Oct 14, 2021, 2:57 PM CDT
- In force
- 50 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
030 WHUS74 KCRP 120851 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 351 AM CDT Tue Oct 12 2021 GMZ230-250-130300- /O.NEW.KCRP.SC.Y.0065.211012T1800Z-211013T0300Z/ Bays and Waterways from Baffin Bay to Port Aransas- Coastal waters from Baffin Bay to Port Aransas out 20 NM- 351 AM CDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 25 knots expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...From 1 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
9 follow-up statements
128 WHUS74 KCRP 121851 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 151 PM CDT Tue Oct 12 2021 GMZ255-270-275-130300- /O.EXB.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 151 PM CDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southeast winds 20 to 25 knots expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-130300- /O.EXT.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- 151 PM CDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southeast winds 20 to 25 knots expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-130300- /O.CON.KCRP.SC.Y.0065.000000T0000Z-211013T0300Z/ Bays and Waterways from Baffin Bay to Port Aransas- 151 PM CDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 25 knots expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...From 1 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
619 WHUS74 KCRP 121943 AAC MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 243 PM CDT Tue Oct 12 2021 GMZ250-255-270-275-130345- /O.CON.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 243 PM CDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southeast winds 20 to 25 knots expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-130300- /O.CON.KCRP.SC.Y.0065.000000T0000Z-211013T0300Z/ Bays and Waterways from Baffin Bay to Port Aransas- 243 PM CDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 25 knots expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
266 WHUS74 KCRP 130655 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 155 AM CDT Wed Oct 13 2021 GMZ250-255-270-275-131500- /O.CON.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 155 AM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southeast winds 20 to 25 knots expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
137 WHUS74 KCRP 131521 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1021 AM CDT Wed Oct 13 2021 GMZ230-132330- /O.NEW.KCRP.SC.Y.0066.211013T1800Z-211014T0300Z/ Bays and Waterways from Baffin Bay to Port Aransas- 1021 AM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southeast winds around 20 knots with gusts up to 25 knots and choppy waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-270-275-132330- /O.CON.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1021 AM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southeast winds 20 to 25 knots expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
213 WHUS74 KCRP 131932 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 232 PM CDT Wed Oct 13 2021 GMZ250-255-270-275-141200- /O.CON.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 232 PM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Southeast winds around 20 knots with gusts up to 30 knots and seas 5 to 7 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-140300- /O.CON.KCRP.SC.Y.0066.000000T0000Z-211014T0300Z/ Bays and Waterways from Baffin Bay to Port Aransas- 232 PM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southeast winds around 20 knots with gusts up to 30 knots and choppy waters. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
691 WHUS74 KCRP 140250 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 950 PM CDT Wed Oct 13 2021 GMZ230-140400- /O.CAN.KCRP.SC.Y.0066.000000T0000Z-211014T0300Z/ Bays and Waterways from Baffin Bay to Port Aransas- 950 PM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Strong winds from earlier have diminished over the southern bays and waterways, therefore the advisory has been cancelled. $$ GMZ250-255-270-275-141200- /O.CON.KCRP.SC.Y.0065.000000T0000Z-211014T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 950 PM CDT Wed Oct 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...South winds around 20 knots with gusts up to 30 knots. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
501 WHUS74 KCRP 141000 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 500 AM CDT Thu Oct 14 2021 GMZ250-255-270-275-141800- /O.EXT.KCRP.SC.Y.0065.000000T0000Z-211014T1800Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 500 AM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds around 20 knots. Seas 6 to 7 feet over the offshore waters. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
968 WHUS74 KCRP 141722 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1222 PM CDT Thu Oct 14 2021 GMZ250-255-270-275-150000- /O.EXT.KCRP.SC.Y.0065.000000T0000Z-211015T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1222 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds around 20 knots. Seas 6 to 7 feet over the offshore waters. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TC
590 WHUS74 KCRP 141957 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 257 PM CDT Thu Oct 14 2021 GMZ250-255-270-275-142100- /O.CAN.KCRP.SC.Y.0065.000000T0000Z-211015T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 257 PM CDT Thu Oct 14 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have decreased to below advisory levels, therefore the Small Craft Advisory has been allowed to expire. $$ TC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 6:53 PM CDT, 8 hours 58 minutes earlier.
Area forecast discussion, Oct 11, 6:53 PM CDT, 8 hours 58 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
653 PM CDT Mon Oct 11 2021
.AVIATION /00Z TAFs/...
VFR conditions prevail for all terminals with the exception of ALI
experiencing occasional MVFR CIGs due to a stationary front
stretching from Kleberg to Duval Counties. MVFR CIGs are expected
to develop overnight across all terminals as the current
stationary front moves northward as a warm front, increasing
moisture. Short range guidance show the potential for IFR CIGs
over the Coastal Plains, expanding over ALI/VCT and therefore have
included a TEMPO late overnight into the dawn hours. Conditions
should improve to VFR by late morning for all sites, but CIGs
will continue to remain below 5000 ft. Southeasterly winds will
increase to moderate to strong in the morning, gusting around 30
knots in the afternoon. Isolated showers and thunderstorms will be
possible in the morning, but coverage is expected to be too
limited to include at this time.
&&
.PREV DISCUSSION... /Issued 345 PM CDT Mon Oct 11 2021/
SHORT TERM (Tonight through Tuesday Night)...
An embedded shortwave will move northeast across the region tonight
into early Tuesday morning. PWAT values will be around 2.0". More
favorable dynamics will remain north of the area, but may skirt the
northeastern portion of the CWA and lead to a few showers and
thunderstorms. Showers and thunderstorms will also be possible
tonight over the Coastal Waters. Lows will be in the 70s for much of
the area and near 80 along the coast.
Hot and humid and breezy conditions are expected Tuesday as
southeasterly winds usher in warm humid air. Heat indices will be in
the 105 to 109 range for areas in and west of the Coastal Plains.
Skies will be partly cloudy.
Tuesday night lows will be in the mid to upper 70s. A slight chance
of showers and thunderstorms will be possible for westernmost
portions of the CWA as a disturbance lifts NE. Favorable dynamics
should remain north of the area once more, so activity should remain
isolated. Otherwise, expect partly cloudy skies with cloud cover
progged to increase through the night. Winds will be breezy
out of the southeast.
LONG TERM (Wednesday through Monday)...
An upper level disturbance will move to the northeast over the area
an quickly out of the area Wednesday and Thursday. This will combine
with high moisture (PWATs around 2-2.5 inches) to initiate some
isolated to scattered convection Wednesday through Thursday.
Precipitation will taper off for all but the eastern portions of the
CWA Thursday night ahead of an approaching cold front. The cold
front is expected to move across the CWA Friday with scattered
showers and thunderstorms continuing though Friday night. With high
PWAT values, we could have some heavy rainfall and localized flash
flooding. Convection will gradually come to an end Saturday, with
showers and thunderstorms lingering along the coast through Saturday
night. High pressure will settle in behind the front, with slightly
cooler temperatures and drier conditions through the weekend.
Minor coastal flooding during times of high tide will be possible
through the middle of the week due to a higher than normal
astronomical tide and an increase in onshore winds.
.MARINE...
Weak to moderate onshore flow can be expected tonight through
Tuesday. Isolated showers and thunderstorms are possible
overnight. Small Craft Advisory conditions are forecast to
develop Tuesday night as onshore winds become moderate to strong.
Moderate to strong onshore flow is expected to continue Wednesday
and Thursday, with isolated to scattered showers and
thunderstorms possible. A cold front will sweep across the waters
Friday and Friday night bringing another round of scattered
convection over the waters. Drier conditions will move in behind
the cold front with cooler temperatures.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 78 91 78 90 77 / 10 10 10 20 20
Victoria 74 91 76 90 74 / 20 20 10 20 30
Laredo 77 100 78 98 75 / 10 10 10 20 40
Alice 75 95 75 93 74 / 10 10 10 20 30
Rockport 79 90 79 89 78 / 20 10 20 20 20
Cotulla 75 99 78 96 74 / 20 20 20 40 50
Kingsville 76 93 76 92 75 / 10 10 10 20 20
Navy Corpus 80 89 80 88 79 / 20 10 10 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Coastal Flood Advisory until 2 AM CDT Tuesday For the following
zones: Aransas Islands...Calhoun Islands...Kleberg
Islands...Nueces Islands.
GM...None.
&&
EMF/94...AVIATIONHazardous weather outlook, Oct 11, 3:51 PM CDT, 12 hours before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 351 PM CDT Mon Oct 11 2021 TXZ229>234-239>247-342>347-442-443-447-122100- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 351 PM CDT Mon Oct 11 2021 This hazardous weather outlook is for South Texas. .DAY ONE...This afternoon and Tonight Minor coastal flooding is likely this evening for area beaches. Moderate risk of rip currents. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to scattered thunderstorms Wednesday and Thursday, scattered Friday, and isolated to scattered again Saturday. Maximum Heat Index values will range from 105 to 109 degrees over portions of South Texas Tuesday and Wednesday. Minor coastal flooding may occur near the time of high tide along the Middle Texas coast today through Thursday. Moderate rip current risk Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-122100- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 351 PM CDT Mon Oct 11 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...This afternoon and Tonight Isolated thunderstorms possible this overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to scattered thunderstorms Wednesday and Thursday, scattered Friday, and isolated to scattered again Saturday. Small Craft Advisory conditions are possible Tuesday night through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 1:39 PM CDT | Flash Flood Watch | CRP | Duval, La Salle, Live Oak, McMullen, Webb | 41 hr |
| Oct 12, 1:54 PM CDT | Coastal Flood Advisory | CRP | Kleberg, Nueces | 38 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.